Normal extensions of unbounded formally normal operators
Matematika, Tome 10 (1966) no. 2, pp. 117-135
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MAT_1966_10_2_a2,
author = {G. Biriuk and E. A. Coddington},
title = {Normal extensions of unbounded formally normal operators},
journal = {Matematika},
pages = {117--135},
year = {1966},
volume = {10},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MAT_1966_10_2_a2/}
}
G. Biriuk; E. A. Coddington. Normal extensions of unbounded formally normal operators. Matematika, Tome 10 (1966) no. 2, pp. 117-135. http://geodesic.mathdoc.fr/item/MAT_1966_10_2_a2/